Download article

Geometric aspect of partial stability for linear systems

V. I. Nikonov1

AnnotationIn the paper sufficient and necessary conditions are obtained for a partial stability of the linear systems. The coupling is shown to the invariant subspase and a partial stability. In additional, a robust partial stability is discussed.
KeywordsPartial stability, invariant subspace, minimal polynomial.

1Instructor of Differential Equationes Chair, Mordovian State University after N.P. Ogarev, Saransk; nikonovvi1970@rambler.ru.

Citation: V. I. Nikonov, "[Geometric aspect of partial stability for linear systems]", Zhurnal Srednevolzhskogo matematicheskogo obshchestva,13:2 (2011) 95–99 (In Russian)